# SDR CALA2020080901091

- Difficulty date: August 7, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 62,935 hours, 22,721 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Navigation Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NAV LIGHT  GREEN WAS INOPERATIVE.   RESET RIGHT WING NAV GREEN LIGHT CIRCUIT BREAKER. OPS CHECKED OK.
